# SDR DHL9872042D

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Engine Inle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 2 ENG LT INLET DUCT HOUSING APPROX BS 1223 HAS CRACKS EMINATING FROM 2 EA FASTENERS.  CUT OUT DAMAGED SKIN, INSTALLED SKIN REPAIR PER SRM 54-30-3, 8 BY 4, N/R 4614.
